| Catalog Number |
383312 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd saf-t-intima¿ safety system with removable prn 24 ga 0.75 in the tubing was damaged.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: on (b)(6) 11, 2023, the medical staff found that the infusion tube of the indwelling needle was broken.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.H3 other text : see h10.
Event or Problem Description
It was reported while using bd saf-t-intima¿ safety system with removable prn 24 ga 0.75 in the tubing was damaged.There was no report of patient impact.The following information was provided by the initial reporter, translated from chinese to english: on july 11, 2023, the medical staff found that the infusion tube of the indwelling needle was broken.